# SDR VNAA2019111899901

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N554NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15334
- Aircraft time: 12,412 hours, 11,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 CROSSBEAM CORRODED ON UPPER SURFACE OF J CHANNEL FOR PANEL 221ALF.  
FS280 J-ANGLE FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-00-00-101-001-A01. REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE J-ANGLE IAW CRJ900 SRM 51-40-11-001-001-A01. P/N:CC670-34095-1SB ANGLE ASSY. REMOVED J-ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01. CORROSION FOUND TO GO COMPLETELY THROUGH J CHANNEL. INSTALLED J-ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
